Wavefunction controllability for finite-dimensional bilinear quantum systems

Gabriel Turinici, Herschel Rabitz

Research output: Contribution to journalArticle

58 Scopus citations

Abstract

We present controllability results for quantum systems interacting with lasers. Exact controllability for the wavefunction in these bilinear systems is proved in the finite-dimensional case under very natural hypotheses.

Original languageEnglish (US)
Pages (from-to)2565-2576
Number of pages12
JournalJournal of Physics A: Mathematical and General
Volume36
Issue number10
DOIs
StatePublished - Mar 14 2003

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Wavefunction controllability for finite-dimensional bilinear quantum systems'. Together they form a unique fingerprint.

  • Cite this